# SDR W8PA960014

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BELOW FORWARD CARGO DOOR AT STRINGER 27 BETWEEN BS 460 AND BS 500.  REPAIRED IAW SRM 53-00-01 AND 51-40-02. (M)
